# SDR CA060426003

- Difficulty date: April 24, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Aircraft time: 65,050 hours
- Engine: Allsn 501D22
- Propeller: Hamstd 54H60
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE, THE CREW NOTICED THE TIT SPIKED TO 1100 DEGRESS F. THE HORSEPOWER DECREASED AND THE ZONE 1 FIRE BELL SOUNDED. THE E HANDLE AWAS PULLED AND THE ENGINE WAS SHUT DOWN AND THE PROPELLER FEATHERED. THE AIRCRAFT LANDED. MAINTENANCE CREW INSPECTED THE AIRCRAFT AND NO STRUCTURAL DAMAGE WAS NOTED. THE ENGINE QEC WILL BE REPLACED WITH A SERVICEABLE UNIT. THE ENGINE IS BEING RETURNED AND WILL BE INSPECTED TO DETERMINE THE CAUSE OF THE FAILURE. (TC NR 20060426003)
